It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board

New on Concerta


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 08-12-2017, 02:00 PM   #1
Vivimey
Newbie
(female)
 
Join Date: Aug 2017
Posts: 1
Vivimey HB User
New on Concerta

Hi I'm new here.
I don't even know if people still use this site.
But I just took my first concerta today, I have a fast heart rate, upset stomach feeling, while feeling sort of high and kinda out of it.
I'm exhausted and keep yawning but it feels like my eyes are taped open.
Anyone experience anything like this? Does this go away in time ( after a few days/weeks )
I couldn't handle feeling this everyday but I'm so desperate for something to work that I will stay on it if it will get better. Dr office is closed for another two days. So not sure what to do.

Last edited by Vivimey; 08-12-2017 at 02:08 PM.

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:12 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!